MathSciNet Relay Station
MathSciNet bibliographic data
MR1406997 60F15 (60G09)
Etemadi, N.; Kaminski, M. Strong law of large numbers for $2$-exchangeable random variables. Statist. Probab. Lett. 28 (1996), no. 3, 245–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement